# SDR CALA9701272

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT WING RIB AT LEADING EDGE STA XORS 655.  A REPAIR CLIP WAS FABRICATED AND INSTALLED IAW SRM 57-20-00, 51-20-00, 51-21-01, AND 51-33-01.
